×

Special \(L\)-values of abelian \(t\)-modules. (English) Zbl 1360.11074

Summary: We prove a formula for the \(\infty\)-adic special \(L\)-value of abelian \(t\)-modules. This gives function field analogues of the class number formula. We also express it in terms of the extension groups of shtukas.

MSC:

11G09 Drinfel’d modules; higher-dimensional motives, etc.
11R58 Arithmetic theory of algebraic function fields
13C99 Theory of modules and ideals in commutative rings
14G10 Zeta functions and related questions in algebraic geometry (e.g., Birch-Swinnerton-Dyer conjecture)
14F40 de Rham cohomology and algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Anderson, Greg W., t-motives, Duke Math. J., 53, 2, 457-502, (1986) · Zbl 0679.14001
[2] Lafforgue, V., Valeurs spéciales des fonctions L en caractéristique p, J. Number Theory, 129, 10, 2600-2634, (2009) · Zbl 1194.11089
[3] Taelman, L., The Carlitz shtuka, J. Number Theory, 131, 3, 410-418, (2011) · Zbl 1221.11137
[4] Taelman, L., Special L-values of Drinfeld modules, Ann. of Math. (2), 175, 1, 369-391, (2012) · Zbl 1323.11039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.